# SDR 2015FA0000045

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: General aviation
- Aircraft: N10105
- Make and model: Cirrus SR20
- Aircraft serial: 2122
- Aircraft time: 1,197 hours
- System (JASC): 2400 · Electrical Power System
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Part time: 999 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR MOUNTING BRACKET FOUND CRACKED DURING INSPECTION.
